Jump to content

Search the Community

Showing results for tags 'ritalin'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Research - Actively Recruiting
    • Research Advertisements
  • Main Forums
    • PREPARATION FOR LIVESTREAMS
    • MAIN AND GENERAL FORUM
    • Introductions
    • Symptoms: Descriptions, Discussion, Debate
    • Medications & Other Treatments
  • Active and Future Research
    • Research Articles, Publications and Studies
  • Community Area
    • Community Open Space
    • Forum Information, Questions and Suggestions

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


Administration Role

Found 2 results

  1. I think my condition is caused by usually mixing differant drugs like 2cb, lsd, shrooms, 25I nbome, noids, mdma, amphetamines, ketamine etc. mostly with weed. I have been more or less ok with my symptomes but since i started using ritalin a bit more than a week ago 10mg twice daily it got worse, should i keep using it or will it keep getting worse. I have also recently tried Sertralin, seroquel, diazepam and mirtazapin. Everything seems to make it worse exept diazepam. Any ideas for treatment other than these drugs? Which drug(s) helped you the most with symptomes of hppd? (Sorry for bad english)
  2. Hey guys, I've been lurking this forum since February, but I've never actually posted. Let me start off by giving some background on myself: First off, I'd been taking Ritalin on and off for about 6 months prior to 'the incident.' However, I noticed that after long periods of use (daily for a month) I would begin to feel socially awkward, and I also noticed that I was also becoming addicted to the rush that it provides. I decided to stop taking it and quit cold turkey in the middle of February this year. Unfortunately I found this period of 'soberness' to be somewhat boring, and after hanging around on a drug website for a few weeks I got the brilliant idea to take DXM. I initially took about 60-100mg of DXM poli, which got me a stimulant buzz for about 30 minutes. Dissapointed, I decided to do it again, this time in a higher dosage. I waited a week before I took a bottle of pure DXM, which was about 350mg. The trip ended up lasting longer than I expected, which caused me a great deal of anxiety. The next day I found that my vision was still messed up (I now know this was due to derealization disorder, something which DXM can cause). That week I had intense anxiety and depression, and I was very, very close to the edge. However, I'm thankful to say that I stuck through it. My DP/DR symptoms began to fade, and I felt more and more normal. I still had visual distortions though - not ones caused by DR, but stand-alone distortions which I attribute to the DXM. I had ghosting (I would see the ghostly outline of edges projected a few inches from the actual edge) and possible palinopsa. Interestingly, these distortions only occured within a 6ft radius of me. Anyway, I went to the opthamologist and he said everything looked fine, so I believe it's neurological. Since these visual distortions didn't bother me too much, I just said 'fuck it' and went about my daily life. My DP/DR continued to fade and I began to tune out my visual distortions (that or they were actually fading away). However, about 1.5 months ago I had a really stressful day, and my visual distortions were more noticable. I decided to blow off the stress by jogging around my neighborhood - bad call, as I was way out of shape. As I practically sprinted around my neighborhood, my heart struggled to keep up and my visuals got way, way worse. An hour after I came back my visuals were still horrible from the excercise, which initiated a panic attack. This panic attack initiated insomnia, which has resulted in very low levels of sleep (4-6 hours of sleep a night). However, since then the visuals faded, and a few weeks later they were either completely gone or I had just stopped noticing them. Now to the present day. 2 days ago (Thursday) I had to study for a test, but my lack of sleep made it difficult to concentrate. I stupidly decided to take 2x doses of 15mg Ritalin spaced by about 4 hours (this was my prescribed dose). I noticed that while on the Ritalin, my visuals got way, way worse. I also smoked a cig that night and got mild nicotine poisoning (I had quit smoking at the same time I stopped taking Ritalin, so trying to smoke a full cig all of a sudden was too much). Whereas previously my ghosting would only cause 1 ghost edge to pop up, I now had several. This caused me to pay attention to my vision more, and I noticed that I now had slight trailers (only for objects close to me though). You know how if you light up an LED in a dark room and wave it around, you can still see a light trail behind? It was almost like that (not as bad) but it occurred for all objects (no trails if I looked directly at the object I was waving around, though). I woke up the next day after 3 hours of sleep and felt normal, even noting that my head, which sometimes felt heavy, was completely normal. However my heart rate jumped up to 100bpm and my head went back to feeling slightly heavy. The reason that I have waited so long to post here is that I really had no reason to until now. I could easily live with my visual distortions, and my DP/DR was also fading away. However, I am now worried that the Ritalin has impeded my progress or exacerbated my situation. I woke up this morning feeling 'out of it' and my head feels heavy and unclear (the 'out of it' feeling didn't develop until yesterday afternoon). Can someone shed some light on my situation? I have this sinking feeling that I just took a step back in my road to recovery. Cliffnotes: - Took DXM 3 months ago, got light HPPD as well as DP/DR - DP/DR has been fading away these past 3 months - HPPD was fading away, but severe lack of sleep recently has stalled its progress - Took Ritalin two days ago, made my visuals worse while on it, the visuals are now not as bad but still possibly worse (dunno, hard to quantitatively measure them) - Woke up today feeling heavy-headed and 'out of it,' worried about cognitive effects
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.